Journal of Symbolic Logic

Adding Dominating Reals With $\omega^\omega$ Bounding Posets

Janusz Pawlikowski

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 57, Issue 2 (1992), 540-547.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743974

Mathematical Reviews number (MathSciNet)
MR1169191

Zentralblatt MATH identifier
0767.03027

JSTOR
links.jstor.org

Citation

Pawlikowski, Janusz. Adding Dominating Reals With $\omega^\omega$ Bounding Posets. J. Symbolic Logic 57 (1992), no. 2, 540--547. https://projecteuclid.org/euclid.jsl/1183743974


Export citation